Science Beyond Xyrem? Science People Needed!

3 posts in this topic

I hadn't heard anything about long term side effects, but the dirty secret big pharma doesn't like to bandy about is that any psychotropic med over time is going to rewire your brain. Now, in Xyrem's case, I believe this rewiring is for the better if you suffer from N. Everyone is going to have differing experiences, but I'm pretty sure it's not going to melt your brain or anything like that. Strictly speaking, the maximum therapeutic dose is a piddly amount compared to the amount people would abuse. The only thing I would do is watch out for increased apnea, which could impact memory.

Share this post

Link to post
Share on other sites

Ive read many post here on the NN of people having taken it for years, and havent read anything saying it became less effective ect... 


I really do wish the night sweats would go away though, its my only side effect now, and I hate it!

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now